# SDR GAIA0037

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5910256
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR AD 87-08-02, A CRACK WAS FOUND ON THE RUDDER SKIN AT STATION ZR=35 RUDDER RIB NR 5.  THE SKIN WAS REPAIRED IAW THE DC-9 SRM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
